# SDR HALA20241028301

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 14,447 hours, 3,247 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,762 hours, 2,607 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Damaged
- Location: Thrust Reversers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING VISUAL INSPECTION OF THE THRUST REVERSERS FIRE SEAL  AND VAPOR BARRIER SEALS T/C: 321-783200-W3-1, FOUND 2 FIRE SEALS DAMAGED. REMOVED AND REPLACED BOTH FIRE SEALS PER IPC: 78-32-05-75 ITEM NUMBER 240, 350. OK TO CONTINUE SERVICE.
